# SDR 2008F00018

- Difficulty date: July 5, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6*
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Odor
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT STRONG SMELL OF FUEL IN CABIN, PASSENGERS COMPLAINED.  AUX TANKS SHOW ZERO FUEL ON GUAGES.  INSPECTED AUX TANKS FOUND NO FUEL PRESENT. INSPECTED CABIN CLEANED RESIDUAL FUEL FROM CABIN FLOOR.  (K)
